Format

Send to:

Choose Destination
See comment in PubMed Commons below
Dermatol Ther. 2005 Jan-Feb;18(1):58-66.

Cutaneous effects of highly active antiretroviral therapy in HIV-infected patients.

Author information

  • 1Division of Dermatology, Department of Medicine, Duke University Medical Center, Durham, NC 27710, USA.

Abstract

Effective highly active antiretroviral therapy (HAART) has increased survival in patients infected with the human immunodeficiency virus (HIV). However, HAART is not without toxicities. Cutaneous adverse reactions from antiretroviral agents have become increasingly important to recognize as the population of patients surviving with HIV infection grows. Dermatologists play an important role in managing these cutaneous effects of HAART therapy in HIV patients. This article reviews cutaneous adverse effects from nucleoside reverse transcriptase inhibitors, non-nucleoside reverse transcriptase inhibitors, protease inhibitors, and fusion inhibitors, as well as separately addresses lipodystrophy, and immune reconstitution.

PMID:
15842613
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Write to the Help Desk